# SDR DXTA2023061488700

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,760 hours, 3,784 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY FLOOR LIGHT AT SEAT 5 IS INOP
